Universidad Complutense de Madrid
E-Prints Complutense

Geometric structures on loop and path spaces.

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente and Presas , Francisco (2010) Geometric structures on loop and path spaces. Proceedings of the Indian Academy of Sciences, 120 (4). pp. 417-428. ISSN 0253-4142

[img] PDF
Restringido a Repository staff only

145kB

Official URL: http://www.springerlink.com/content/734p0x57268805n1/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

The loop Space associated to a Riemannian manifold admits a quasi-symplectic structure (that is, a closed 2-form which is non-degenerate up to a finite-dimensional kernel). We show how to construct a compatible almost-complex structure. Finally conditions to have contact structures on loop spaces are studied.


Item Type:Article
Uncontrolled Keywords:Loop space; Symplectic structures; Contact structures.
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:17010
Deposited On:05 Nov 2012 11:32
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page